# SDR TSAA0353133

- Difficulty date: May 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DISCOVERED AT BS 312 FLOORBEAM UPPER TEE.  CUTOUT DAMAGED SECTION OF STRINGER.  FABRIATED NEW CHORD SECTION AND SPLICE ANGLE.  DRILLED FASTENER HOLES, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-9, FIGURE 5.  (M)
